Kaleigh - posted on 03/09/2011 ( 12 moms have responded )
When it comes to the wide variety of medications out there does anyone else wonder about the side effects to some of them. I mean I saw a commercial on tv for a depression med that could cause seizures and a male enhancement product that could cause heart attacks. Seems a little extreme I've heard someone mention a cold medication that will get rid of your runny nose but may cause hallucinations...when it comes to a cold versus seeing Elvis sitting in my refrigerator I'd rather take the runny nose and stock up on tissues personally. Deppo Provera (a type of birth control I was on) as it turns out CAN have a nasty side effect not mentioned on the pamphlet. You prepare your self for possible weight gain, unpredictable period, etc. but lucky me I was one of the few people who react unfavourably to it and the birth control proceded to 'strip my uterus' instead of thinning the lining. Could have made it so I could never have kids if I didn't get off of it in time. So what do you ladies think? When it comes to our heavily medicated society where there's a pill or shot for everything and every pill/shot causes some other symptom that you need to go take ANOTHER pill/shot for when do we say enough is enough. Is 90% effective birth control worth it? What about stemming that runny nose? You can get your hubby a stiffy if he's having problems but is it worth him croaking out mid-event, I get the joke about going out with a 'bang' but seriously now who wants to be that girl?